| Model Number |
24699 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of aware date as no information was provided.E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 4.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 14 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed using this device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
B3 - date of event: updated to 04/23/2024.E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 4.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 14 atmospheres for 30 second.The device was removed without any problem, and the procedure was completed using this device.No complications were reported, and the patient was in good condition after the procedure.It was further reported that the target lesion was located in the left superficial femoral artery.